# SDR MALA976267

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breakers
- Condition: Damp
- Location: Left
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON STARTING OF NR 2 ENGINE, NOTICED SMOKE COMING LT CIRCUIT BREAKERS.  MAINTENANCE FOUND EVIDENCE OF MOISTURE ON CIRCUIT BREAKER PANEL.  CLEANED PANEL.  NO CHAFING OF WIRES OR BURNS. NO SMOKE NOTED AT THIS TIME.  OPS CHECKS GOOD.
